Table of Contents
Game Theory
Volume 2014, Article ID 418057, 8 pages
http://dx.doi.org/10.1155/2014/418057
Research Article

Some Recursive Definitions for Linear Values of Cooperative TU Games

Department of Mathematics, University of Texas at Arlington, 411 S. Nedderman Drive, Arlington, TX 76019, USA

Received 19 July 2013; Revised 29 December 2013; Accepted 6 January 2014; Published 24 February 2014

Academic Editor: Aniekan Ebiefung

Copyright © 2014 Irinel Dragan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irinel Dragan, “Some Recursive Definitions for Linear Values of Cooperative TU Games,” Game Theory, vol. 2014, Article ID 418057, 8 pages, 2014. https://doi.org/10.1155/2014/418057.